Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Klaus Deimling
Title: Multivalued differential equations
Additional book information: de Gruyter, Berlin and New York, 1992, 260 pp., US$59.00. ISBN 3-11-0132125.

References [Enhancements On Off] (What's this?)

  • [1] H. Antosiewicz and A. Cellina, Continuous selections and differential relations, J. Differential Equations 19 (1975), 386-398. MR 0430368 (55:3373)
  • [2] J. P. Aubin, Viability theory, Birkhäuser, Basel and Boston, MA, 1992. MR 1134779 (92k:49003)
  • [3] J. P. Aubin and A. Cellina, Differential inclusions, Springer, New York, 1984. MR 755330 (85j:49010)
  • [4] A. Bressan, Directionally continuous selections and differential inclusions, Funkcial. Ekvac. 31 (1988), 459-470. MR 987798 (90d:34038)
  • [5] A. Cellina, Multivalued differential equations and ordinary differential equations, SIAM J. Appl. Math. 18 (1970), 553-558. MR 0276537 (43:2281)
  • [6] F. De Blasi and G. Pianigiani, A Baire category approach to the existence of solutions of multivalued differential equations in Banach spaces, Funkcial Ekvac. 25 (1982), 153-162. MR 694909 (84e:34019)
  • [7] -, The Baire category method in existence problems for a class of multivalued differential equations with nonconvex right hand side, Funkcial. Ekvac. 28 (1985), 139-156. MR 816823 (87c:34018)
  • [8] A. F. Filippov, On certain questions in the theory of optimal control, SIAM J. Control Optim. 1 (1962), 76-84. MR 0149985 (26:7469)
  • [9] -, On the existence of solutions of multivalued differential equations, Mat. Zametki 10 (1971), 307-313. MR 0298090 (45:7142)
  • [10] -, Differential equations with discontinuous right-hand sides, Kluwer, Dordrecht, 1988.
  • [11] A. Fryskowski, Continuous selections for a class of nonconvex multivalued maps, Studia Math. 76 (1983), 163-174. MR 730018 (85j:54022)
  • [12] M. Kisielewicz, Differential inclusions and optimal control, PWN, Warsaw, 1991. MR 1135796 (93c:49001)

Review Information:

Reviewer: Arrigo Cellina
Journal: Bull. Amer. Math. Soc. 32 (1995), 275-278
DOI: https://doi.org/10.1090/S0273-0979-1995-00575-6
American Mathematical Society